The Mathematical Institute, University of Oxford, Eprints Archive

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Bowden, L G and Maini, P K and Moulton, D E and Tang, J B and Wang, X T and Liu, P Y and Byrne, H M (2014) An ordinary differential equation model for full thickness wounds and the effects of diabetes. Journal of Theoretical Biology, 361 (1). pp. 87-100.

This list was generated on Wed Oct 18 13:15:29 2017 BST.